# SDR SWAA021808

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 40,024 hours, 40,278 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 1 SLAT CRACKED BELOW INBD AUX TRACK CUTOUT.  REPAIRED NR 1 SLAT PER SRM.
